Title: The Magid-Ryan conjecture for equiaffine hyperspheres with constant sectional curvature
Authors: Vrancken, Luc # ×
Issue Date: 2000
Publisher: Lehigh University
Series Title: Journal of Differential Geometry vol:54 issue:1 pages:99-138
ISSN: 0022-040X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science